# SDR CA031217008

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna T182T
- Aircraft time: 202 hours
- Engine: Lyc TIO540AK1A
- Propeller: Mcauly B3D36C424
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Restraint
- Part number: 5045164038088
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTICED THAT BOTH REAR SEAT RESTRAINT SYSTEM INERTIA REELS WOULD INTERMITTENTLY LOCK AND NOT ALLOW BELT TO EXTEND. IT WAS DECIDED THAT IF RESTRAINTS WERE RELEASED IN FLIGHT IT MAY NOT BE POSSIBLE TO REFASTEN THEM SO BOTH UNITS WERE REPLACED. PARTS WILL BE RETURNED TO THE MANUFACTURER AS THE AIRCRAFT IS STILL ON WARRANTY.  OUR MFG TECH. SUPPORT PERSON WAS ADVISED OF THIS PART DEFECT.
